Title: Domains of attraction of the random vector (X,X²) and applications
Authors: Omey, Edward
Issue Date: 1-Apr-2008
Publisher: Taylor and Francis
Series Title: Stochastics An International Journal of Probability Theory and Stochastic Processes vol:80 issue:2-3 pages:211-227
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Faculty of Economics and Business (FEB) - miscellaneous
Research Centre for Mathematical Economics, Econometrics and Statistics, Campus Brussels (-)

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.